Danka Lučić
Danka Lučić
Postdoctoral researcher, University of Jyväskylä
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Infinitesimal Hilbertianity of weighted Riemannian manifolds
D Lučić, E Pasqualetto
Canadian Mathematical Bulletin 63 (1), 118-140, 2020
The Serre–Swan theorem for normed modules
D Lučić, E Pasqualetto
Rendiconti del Circolo Matematico di Palermo Series 2 68 (2), 385-404, 2019
Dimension reduction for thin films with transversally varying prestrain: oscillatory and nonoscillatory cases
M Lewicka, D Lučić
Communications on Pure and Applied Mathematics 73 (9), 1880-1932, 2020
Duals and pullbacks of normed modules
N Gigli, D Lučić, E Pasqualetto
arXiv preprint arXiv:2207.04972, 2022
Representation theorems for normed modules
S Di Marino, D Lučić, E Pasqualetto
arXiv preprint arXiv:2109.03509, 2021
Heterogeneous elastic plates with in-plane modulation of the target curvature and applications to thin gel sheets
V Agostiniani, A Lucantonio, D Lučić
ESAIM: Control, Optimisation and Calculus of Variations 25, 24, 2019
A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space
S Di Marino, D Lučić, E Pasqualetto
Comptes Rendus. Mathématique 358 (7), 817-825, 2020
Characterisation of upper gradients on the weighted Euclidean space and applications
D Lučić, E Pasqualetto, T Rajala
Annali di Matematica Pura ed Applicata (1923-) 200, 2473-2513, 2021
Dimension estimates for the boundary of planar Sobolev extension domains
D Lučić, T Rajala, J Takanen
Advances in Calculus of Variations 16 (2), 517-528, 2023
Foldable structures made of hydrogel bilayers
V Agostiniani, A De Simone, A Lucantonio, D Lucic
Mathematics in Engineering 1 (1), 204-223, 2018
Universal infinitesimal Hilbertianity of sub-Riemannian manifolds
E Le Donne, D Lučić, E Pasqualetto
Potential Analysis 59 (1), 349-374, 2023
The metric-valued Lebesgue differentiation theorem in measure spaces and its applications
D Lučić, E Pasqualetto
Advances in Operator Theory 8 (2), 32, 2023
A note on BV and 1-Sobolev functions on the weighted Euclidean space
MS Gelli, D Lučić
Rendiconti Lincei 33 (4), 757-794, 2023
Gamma-convergence of Cheeger energies with respect to increasing distances
D Lučić, E Pasqualetto
Journal of Mathematical Analysis and Applications 515 (1), 126415, 2022
Simulation of the two-body problem in geogebra
DL Danka, M Varga
Acta Electrotechnica et Informatica 12 (3), 47-50, 2012
An axiomatic theory of normed modules via Riesz spaces
D Lucic, E Pasqualetto
Preprint, 2023
An axiomatic theory of normed modules via Riesz spaces
D Lučić, E Pasqualetto
arXiv preprint arXiv:2306.12238, 2023
Mass optimization problem with convex cost
G Buttazzo, MS Gelli, D Lučić
SIAM Journal on Mathematical Analysis 55 (5), 5617-5642, 2023
Sharp estimate on the inner distance in planar domains
D Lučić, E Pasqualetto, T Rajala
Pullback of a quasiconformal map between arbitrary metric measure spaces
T Ikonen, D Lučić, E Pasqualetto
Illinois Journal of Mathematics 1 (1), 1-29, 2024
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20